PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 209-217
Tytuł artykułu

On the rank of random subsets of finite affine geometry

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of the paper is to give an effective formula for the calculation of the probability that a random subset of an affine geometry AG(r-1,q) has rank r. Tables for the probabilities are given for small ranks. The expected time to the first moment at which a random subset of an affine geometry achieves the rank r is derived.
Wydawca
Rocznik
Tom
20
Numer
2
Strony
209-217
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-11-15
poprawiono
2000-11-24
Twórcy
  • Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [1] C.J. Colbourn and J.H. Dinitz, The CRC Handbook of Combinatorial Designs (CRC Press, Boca Raton, 1996).
  • [2] W. Kordecki, On the rank of a random submatroid of projective geometry, in: Random Graphs, Proc. of Random Graphs 2 (Poznań 1989, Wiley, 1992) 151-163.
  • [3] W. Kordecki, Random matroids, Dissert. Math. CCCLXVII (PWN, Warszawa, 1997).
  • [4] W. Kordecki, Reliability bounds for multistage structures with independent components, Statist. Probab. Lett. 34 (1997) 43-51, doi: 10.1016/S0167-7152(96)00164-2.
  • [5] M.V. Lomonosov, Bernoulli scheme with closure, Probl. Inf. Transmission 10 (1974) 73-81.
  • [6] J.G. Oxley, Matroid Theory (Oxford University Press, Oxford, 1992).
  • [7] B. Voigt, On the evolution of finite affine and projective spaces, Math. Oper. Res. 49 (1986) 313-327.
  • [8] D.J.A. Welsh, Matroid Theory (Academic Press, London, 1976).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1120
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.